# SDR UPS08853072

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fs 136 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NOSE FUSELAGE AT STA 136.0 HAS PUNCTURED SKIN ON TOP OF AFT SIDE RADOME COMP'T BULKHEAD RBL 8.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 51-02-00, AND 51-01-21.
